PublisherDOIYearVolumeIssuePageTitleAuthor(s)Link
The Korean Journal of Internal Medicine10.3904/kjim.2015.3652019341195-201Direct costs of severe cutaneous adverse reactions in a tertiary hospital in KoreaMin-Suk Yang, Ju-Young Kim, Min-Gyu Kang, Suh-Young Lee, Jae-Woo Jung, Sang-Heon Cho, Kyung-Up Min, Hye-Ryun Kanghttp://kjim.org/upload/kjim-2015-365.pdf, http://kjim.org/journal/view.php?doi=10.3904/kjim.2015.365, http://www.kjim.org/upload/kjim-2015-365.pdf
International Journal of Dermatology10.1111/j.1365-4632.2010.04481.x2010497834-841Cutaneous adverse drug reactions seen in a tertiary hospital in Johor, MalaysiaWen Yi Ding, Chew Kek Lee, Siew Eng Choonhttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1111%2Fj.1365-4632.2010.04481.x
Journal of Allergy and Clinical Immunology10.1016/j.jaci.2011.12.52820121292AB107Clinical Characteristics of Severe Cutaneous Adverse Reactions in a tertiary hospital in KoreaM. Yang, Y. Kim, M. Kim, J. Jung, T. Kim, H. Kang, H. Park, S. Chohttps://api.elsevier.com/content/article/PII:S0091674911024912?httpAccept=text/xml, https://api.elsevier.com/content/article/PII:S0091674911024912?httpAccept=text/plain
Allergy, Asthma & Immunology Research10.4168/aair.2019.11.2.2412019112241Severe Cutaneous Adverse Reactions in Korean Pediatric Patients: A Study From the Korea SCAR RegistryHea Lin Oh, Dong Yoon Kang, Hye-Ryun Kang, Sujeong Kim, Young-Il Koh, Sae Hoon Kim, Min-Hye Kim, Dong In Suh, https://synapse.koreamed.org/pdf/10.4168/aair.2019.11.2.241, https://synapse.koreamed.org/DOIx.php?id=10.4168/aair.2019.11.2.241, https://synapse.koreamed.org/DOIx.php?id=10.4168/aair.2019.11.2.241
Reactions Weekly10.1007/s40278-018-45274-32018169915-5Allopurinol-associated severe cutaneous adverse reactionshttp://link.springer.com/content/pdf/10.1007/s40278-018-45274-3.pdf, http://link.springer.com/article/10.1007/s40278-018-45274-3/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-018-45274-3.pdf
Reactions Weekly10.1007/s40278-019-59446-72019174618-8Causes of severe cutaneous adverse reactionshttp://link.springer.com/content/pdf/10.1007/s40278-019-59446-7.pdf, http://link.springer.com/article/10.1007/s40278-019-59446-7/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-019-59446-7.pdf
Reactions Weekly10.1007/s40278-013-5849-920131469131-31Multiple drugshttp://link.springer.com/content/pdf/10.1007/s40278-013-5849-9.pdf, http://link.springer.com/article/10.1007/s40278-013-5849-9/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-013-5849-9
Reactions Weekly10.1007/s40278-015-3421-520151560149-49Carbamazepinehttp://link.springer.com/content/pdf/10.1007/s40278-015-3421-5.pdf, http://link.springer.com/article/10.1007/s40278-015-3421-5/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-015-3421-5
Reactions Weekly10.1007/s40278-018-48434-720181709123-23Allopurinol misusehttp://link.springer.com/content/pdf/10.1007/s40278-018-48434-7.pdf, http://link.springer.com/article/10.1007/s40278-018-48434-7/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-018-48434-7.pdf
Journal of the American Academy of Dermatology10.1016/j.jaad.2018.05.0562018793AB3A 4-year retrospective study of cutaneous adverse drug reactions in a tertiary referral hospital in Pahang, Malaysiahttps://api.elsevier.com/content/article/PII:S0190962218308533?httpAccept=text/xml, https://api.elsevier.com/content/article/PII:S0190962218308533?httpAccept=text/plain